So I had unprotected sex a few days after my period but took the Plan B one step pill just to be safe. A few days later I started bleeding, from the pill I assume and it was a brownish color, different than normal period blood, and went away after a week. Two weeks later, the brownish blood started again, which is exactly a month after my last period, so when I would have started my period if I hadn't taken the pill. the brownish bleeding has been going on for three days now and I Had to take the pill again yesterday. I've heard the brownish bleeding can be early pregnancy signs but I don't beleive this is the case. So as of now I've had period like bleeding three times this month. Can some one help me figure out what's going on? Is it just the pill still reacting in me? I've also been under lots of stress lately and have been breaking out on my face as well. Thank you! I'm slightly worried.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2013 • 1 answer
Posted 8 Jun 2014 • 1 answer
Posted 14 Jan 2015 • 1 answer
Posted 27 Dec 2015 • 0 answers
Posted 26 Apr 2016 • 2 answers